# SDR SWIA202156447

- Difficulty date: January 28, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Rib
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BATT RIB WS48.30 FWD UPPER ANGLE CRACKED.  (C-CHECK) RO 2/25/2021.  REPLACED LH BATT RIB WS48.30 FWD UPPER ANGLE PER REO 601R-57-21-3416 REV -- DATED 2021-02-01 AND DRAWING 601R10204 REV J AND DRAWING 601R10212 REV A AND CRJ200SRM 51-42-21 REV 38 DATED 10 JULY 2019. / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
